Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Analysis and Upscaling of a Reactive Transport Model in Fractured Porous Media with Nonlinear Transmission Condition
Hasselt Univ, Fac Sci, Campus Diepenbeek,Agoralaan Gebouw D, BE-3590 Diepenbeek, Belgium.;Univ Bergen, Dept Math, Postboks 7803, N-5020 Bergen, Norway..ORCID iD: 0000-0001-9647-4347
ASML Netherlands BV, Run 6501, NL-5504 DR Veldhoven, Netherlands..
Univ Bergen, Dept Math, Postboks 7803, N-5020 Bergen, Norway..
2017 (English)In: Vietnam Journal of Mathematics, ISSN 2305-221X, E-ISSN 2305-2228, Vol. 45, no 1-2, p. 77-102Article in journal (Refereed) Published
Abstract [en]

We consider a reactive transport model in a fractured porous medium. The particularity appears in the conditions imposed at the interface separating the block and the fracture, which involves a nonlinear transmission condition. Assuming that the fracture has thickness epsilon, we analyze the resulting problem and prove the convergence toward a reduced model in the limit epsilon a dagger y0. The result is a model defined on an interface (the reduced fracture) and acting as a boundary condition for the equations defined in the block. Using both formal and rigorous arguments, we obtain the reduced models for different flow regimes, expressed through a moderate or a high P,clet number.

Place, publisher, year, edition, pages
Singapore, Singapore: Springer, 2017. Vol. 45, no 1-2, p. 77-102
Keywords [en]
Fractured porous media, Upscaling, Reactive transport, Nonlinear transmission conditions
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-69249DOI: 10.1007/s10013-016-0198-7ISI: 000393860800004OAI: oai:DiVA.org:kau-69249DiVA, id: diva2:1254264
Available from: 2018-10-08 Created: 2018-10-08 Last updated: 2018-10-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Kumar, Kundan

Search in DiVA

By author/editor
Pop, Iuliu SorinKumar, Kundan
In the same journal
Vietnam Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf